# SDR 20010320SG001

- Difficulty date: February 11, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A LOW EPR INDICATION AT REDUCED POWER ON ENGINE NR 2.  INSPECTED AND CREW RAN ENGINE UP TO MAX POWER.  NR 2 ENGINE OPS PROPERLY ON GROUND ENGINE RUN AND ALL ENGINE INDICATIONS READ NORMAL AS PER TRIM CHART 71-00-87.  AIRCRAFT RETURNED TO SERVICE.  (M)
